# SDR ASAA2017082321702

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 41,077 hours, 12,316 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE BOTTLE DISCHARGE HANDLE WILL NOT LIGHT UP DURING TEST.  ACFT GROUNDED. REPLACED CORE FIRE LOOP HARNESS MW326 DUE TO BROKEN TERMINALS TO RIGHT CORE FIRE DETECT ASSEMBLY.  OPS NORMAL IAW AMM 26-11-02.
